# SDR QXEA2011112101235

- Difficulty date: November 15, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,723 hours, 26,706 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O LAV SMOKE DETECTOR ALARMED WITH NO APPARENT REASON IT WENT OUT ABOUT 2 MINUTES LATER AND NEVER RETURNED COMPLIED WITH CHECKLIST CONTINUED TO DESTINATION.  NO OIL ODOR PRESENT.  CREW DID NOT REPORT ANY ODORS. COULD NOT DUPLICATE ALARM.  R & R LAV SMOKE DETECTOR IAW AMM 26-12-11-000-801/400-801.
